| Model Number |
IMPLSYS,T-RPII,RT-IB,DRILL,FBRLINK |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 04/07/2025, a sales representative reported via email that an ar-1588rt2-ibs implant system, tightrope ii rt-ib, with tightrope pin 4 mm and fiberlink suture #2, had a tightrope that would not loosen or tighten on one side.This was discovered during a procedure on (b)(6) 2025, with no reported patient harm.Additional information has been requested.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse due to use error/mishandling.